Large families of pseudorandom binary sequences constructed by using the Legendre symbol

Volume 154 / 2012

Huaning Liu, Jing Gao Acta Arithmetica 154 (2012), 103-108 MSC: 11K45, 11L40. DOI: 10.4064/aa154-1-6


  • Huaning LiuDepartment of Mathematics
    Northwest University
    Xi'an 710069, Shaanxi, P.R. China
  • Jing GaoDepartment of Mathematical Sciences
    Xi'an Jiaotong University
    Xi'an 710049, Shaanxi, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image